# SDR C2XA09IA100

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450909
- Aircraft time: 11,146 hours, 6,354 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 1688
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,146 hours, 6,354 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2072, THE CREW REPORTED A WINDSHIELD 1 HEAT FAIL MESSAGE FOLLOWED BY A SMELL ON DEPARTURE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 WINDSHIELD HEAT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
